Carlemann Approximation on Riemann Surfaces.

André Boivin

Mathematische Annalen (1986)

  • Volume: 275, page 57-70
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Boivin, André. "Carlemann Approximation on Riemann Surfaces.." Mathematische Annalen 275 (1986): 57-70. <>.

author = {Boivin, André},
journal = {Mathematische Annalen},
keywords = {Riemann surface; Carleman approximation; Gleason parts},
pages = {57-70},
title = {Carlemann Approximation on Riemann Surfaces.},
url = {},
volume = {275},
year = {1986},

AU - Boivin, André
TI - Carlemann Approximation on Riemann Surfaces.
JO - Mathematische Annalen
PY - 1986
VL - 275
SP - 57
EP - 70
KW - Riemann surface; Carleman approximation; Gleason parts
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.